# SDR ABXA20250525105

- Difficulty date: May 25, 2025
- Submitted: May 26, 2025
- Operation: Air carrier
- Aircraft: N371CM
- Make and model: Boeing 767338
- Aircraft serial: 25577
- Aircraft time: 91,372 hours, 31,667 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: 0856LU5
- Part serial: 307745
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 13,141 hours, 5,483 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CAPTAIN PITOT EICAS MSG AFTER ENGINE START, A/C RETURNED TO GATE (BTB) AND MTX GROUNDED A/C .T/S AS PER WDM 30-31-11, FOUND CAPT PITOT PROBE SHORTED.], AND PROBE CB HT POPPING OUT DURING TEST. REMOVED /REPLACED CAPT. PITOT PROBE. OPS OK PER AMM 30-31-00. PERFORMED LOW AND HIGH RANGE LEAK TEST OPS OK PER AMM 34-11-00. AIRCRAFT REMAIN ETOPS 180/ AIRCRAFT REMAN RVSM.AND RETURNED A/C TO SERVICE .
